# SDR W8PA960201

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin Eel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE, ROWS 15 THROUGH 18.  FOUND WIRE DISCONNECTED UNDER SEAT TRACK COVER.  RECONNECTED WIRE.  (M)
